Alert archive / Alabama / Heat Advisories in 2016

Heat Advisory 3, NWS Mobile, AL

August 4, 201610 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this heat advisory at Aug 4, 2016, 4:04 AM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Aug 4, 2016, 12:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 4, 2016, 4:04 AM CDT (09:04 UTC)
In effect from
Aug 4, 2016, 12:00 PM CDT
Expired
Aug 4, 2016, 6:00 PM CDT
In force
6 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 90 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2016-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2871 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2016-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2871 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

757 
WWUS74 KMOB 040904
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
404 AM CDT THU AUG 4 2016

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING...

ALZ051>058-261-MSZ067-075-076-078-079-041715-
/O.NEW.KMOB.HT.Y.0003.160804T1700Z-160804T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
MOBILE INLAND-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
BRANTLEY...LUVERNE...CITRONELLE...SARALAND...WAYNESBORO...
BEAUMONT...NEW AUGUSTA...RICHTON...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
404 AM CDT THU AUG 4 2016

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING. 

* TEMPERATURE...WILL BE IN THE MID 90S.

* IMPACTS...WILL RANGE BETWEEN 106 AND 109 DEGREES.

* IMPACTS...ELEVATED RISK OF HEAT STRESS AND HEAT RELATED
  ILLNESSES...SUCH AS HEAT EXHAUSTION AND HEAT STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED WITH HEAT INDICES OF 108 TO 112. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN
WHICH HEAT ILLNESSES ARE POSSIBLE.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND
DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN
SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 9 1 1.

&&

$$
1 follow-up statement
936 
WWUS74 KMOB 041727
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1227 PM CDT THU AUG 4 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

ALZ060-042300-
/O.EXA.KMOB.HT.Y.0003.000000T0000Z-160804T2300Z/
COVINGTON-
INCLUDING THE CITIES OF...ANDALUSIA...OPP
1227 PM CDT THU AUG 4 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

* TEMPERATURE...HIGHS IN THE MID 90S.

* HEAT INDICES...106 TO 109 DEGREES.

* IMPACTS...ELEVATED RISK OF HEAT STRESS AND HEAT RELATED 
  ILLNESSES...SUCH AS HEAT EXHAUSTION AND HEAT STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED WITH HEAT INDICES OF 108 TO 112. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION
IN WHICH HEAT ILLNESSES ARE POSSIBLE.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

ALZ051>058-261-MSZ067-075-076-078-079-042300-
/O.CON.KMOB.HT.Y.0003.000000T0000Z-160804T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
MOBILE INLAND-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
BRANTLEY...LUVERNE...CITRONELLE...SARALAND...WAYNESBORO...
BEAUMONT...NEW AUGUSTA...RICHTON...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
1227 PM CDT THU AUG 4 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* TEMPERATURE...HIGHS IN THE MID 90S.

* HEAT INDICES...106 TO 110 DEGREES.

* IMPACTS...ELEVATED RISK OF HEAT STRESS AND HEAT RELATED 
  ILLNESSES...SUCH AS HEAT EXHAUSTION AND HEAT STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED WITH HEAT INDICES OF 108 TO 112. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION
IN WHICH HEAT ILLNESSES ARE POSSIBLE.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this heat advisory went out at Aug 3, 11:57 PM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Aug 3, 11:57 PM CDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1157 PM CDT WED AUG 3 2016

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...An isolated shower or thunderstorm is still possible
for the remainder of the overnight hours, primarily south of the
highway 84 corridor and closer to the coast. a few localized areas
where rain fell yesterday afternoon will experience mvfr conditions
due to shallow fog...otherwise vfr conditions forecast. the
afternoon thunderstorm pattern will be very similar to yesterday's
given persistent deep- layer northerly wind flow. This will oppose
a.m. sea- breeze and will prevent deep inland penetration so as to
limit thunderstorm coverage most of the day. The best chance for
thunderstorms will once again be slightly later in the afternoon and
early evening, similar to today, with concentrated intense clusters
of thunderstorms forming later and moving southward (as these will
create localized ifr-mvfr conditions due to both cigs/vsbys). /23
jmm

&&

.PREV DISCUSSION... /issued 1032 PM CDT WED AUG 3 2016/

DISCUSSION...See updated information for land and marine areas below.

UPDATE...Short term focus is on the line of thunderstorms moving
across our eastern nearshore waters. The thunderstorm line formed
from earlier outflows moving to the southwest out of southeastern
alabama. Expect the line to hold together and traverse a good part
of the central and western coastal waters for the remainder of this
evening and possibly after midnight. It is moving to the southwest
and through an airmass of sbcapes ~3000 j/kg. Made some slight
tweaks to land rain chances (raising southern- half and pretty much
keeping previous forecast rain chances to the north). I also updated
sky cover for new line of thunderstorms in the short term period
through ~04.09 utc. Otherwise, no further changes. A new Zone
Forecast Package was sent at 1004 pm cdt along with an updated PFM.
Grids also shipped. /23 jmm

MARINE...Updated Coastal Waters Forecast rain chances for remainder
of tonight. new coastal waters forecast sent at 1013 pm cdt. Seas
around 1 foot remainder of tonight. Winds and seas higher near
stronger storms. /23 jmm

PREV DISCUSSION... /issued 633 PM CDT WED AUG 3 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...Occasional ifr-mvrf due to cigs/vsbys between mgm and
dts due to southward moving thunderstorms through ~04.04 utc. This
will leave occasional mvfr conditions due to light ground fog in its
wake early and this will likely endure in those areas through
sunrise..except very close to the coast. elsewhere across the flying
area, the afternoon thunderstorm pattern will be very similar to
today given persistent deep-layer northerly wind flow. This will
oppose a.m. sea-breeze and will prevent deep inland penetration
so as to limit thunderstorm coverage most of the day. The best
chance for thunderstorms will once again be slightly later in the
afternoon, similar to today, with concentrated intense clusters of
thunderstorms forming later and moving southward. Otherwise...mainly
vfr conditions through the entire period. 04.00 utc tafs sent. /23
jmm

PREV DISCUSSION... /issued 558 PM CDT WED AUG 3 2016/

NEAR TERM /Now Through Thursday/...Energy digging south over
the eastern Conus will shift a weakly organized upper trough over
the Eastern seaboard westward...shifting the upper ridge over the
Southern Plains westward. Deep layer northerly flow over the area
will help to push drier air south over the fa, though it will
continue to work against a Gulf breeze bringing low level moisture
in. Most guidance is in agreement with the greater moisture levels
(precip h20 levels above 1.9") pushing closer to the coast, but
not entirely south of the land portion of the fa. Also, working
against shra/tsra development in the first period of the forecast is
a tongue of drier air (1.6" of precip h20 according to the 12z BMX
sounding) that has pushed south over the northeastern third of the
fa. This has hampered precip development so far, but am seeing
development just north of the fa over central Alabama.

For tonight...with the slow development of precip today, have kept a
decent chance going into the evening hours, but generally below the
GFS and NAM solutions. Am expecting skies to clear out quickly, but
with subsidence from the upper ridge still affecting the fa, have
kept overnight temps above seasonal (general mid 70s with around 80
along the coast).

For Thursday, am expecting rain activity to form off the coast as a
land breeze forms a convergence zone off the coast. With westerly
flow around the surface ridge, any activity forming offshore has a
chance of coming onshore a bit, mainly over the western Florida
panhandle, so have brought pops inland initially during the morning
hours, then as the upper trough shifts west over the day, am
expecting increasing coverage during the day. Even with the
retreating upper high, am expecting it to bring enough subsidence to
work with the daytime heating for above seasonal temps to be
warranted. Have went with a gradient, though with mid to upper 90s
northwest tapering to low to mid 90s southeast with the decreasing
subsidence. /16

SHORT TERM /Thursday night Through Saturday night/...Mid-level ridge
of high pressure is forecast to hang tough from west TX to the Lower
MS River Valley, while a weakness persists over the southeast. At the
surface, high pressure extends from the Gulf to east of the Bahamas
with a weak trof across positioned from the southeast to southern MS
Fri becomes more aligned from the Carolinas to the Gulf coast on Sat.
Considering the position of the surface trof, highest deep layer
atmospheric moisture content (pwats => 2-2.25 inches) is more
confined to the coastal zones and offshore which lies nearly 1
standard deviation above the climatological mean for early August,
while somewhat lower values over the interior are much closer to
climatology. Taking into account the position of the larger scale
pressure systems aloft, passage of mid-level impulses, surface trof
axis, daytime instability, and orientation of deepest moisture, will
have a likley chance of daily storms along the southern zones with a
chance along and north of hwy 84 both Fri and Sat. A typical, summer-
time diurnal mode in storm chances each night with a decrease in
storm chances over the land zones with increased chances over the
coastal waters. /10

LONG TERM /Sunday Through Wednesday/...Period will be dominated by the
development and evolution of an upper low which will likely bring a
very wet pattern with periods of very heavy rain to our
region, especially from monday on and closer to the coast. as a
result, forecast rain chances are above seasonal guidance and
afternoon maximum temperatures will be lower due to forecast
increased clouds and precipitation. This is substantiated by past
run-to-run consistency with respect to some of our more reliable
spectral model guidance. Synoptically...the low forms in a break
between two high pressure cells over the western florida peninsula
sunday evening. On sunday...our region appears to be on the southern
tail-end of deeper layer moisture and an associated low- level
boundary that extends from the mid- atlantic southwestward into
southern alabama. Between sunday night and monday...the above
mentioned southward moving low-level boundary (and its associated
deep thunderstorm activity) becomes increasingly consolidated under
the westward moving upper low early tuesday. The low gradually
becomes better organized and moves further westward through the end
of the period...gradually replacing variable surface wind flow over
land areas with a more southeasterly wind flow east of the surface
low...which will act to provide greater low-level moisture flux
convergence on wednesday (and in the presence of higher absolute
values of moisture). The most important thing to emphasize is that a
sharp moisture gradient in rainfall is forecast to exist between the coastal
waters and inland sections of our area (with the majority of the rain
falling between monday and wednesday - and possibly later into the
week but that is beyond this period). so the details of a
potentially heavy rainfall event are still unfolding. /23 jmm

MARINE...An upper trough will re-dig along the Eastern Seaboard
the rest of the week, helping to keep a surface trough stretching
west over the northern Gulf of Mexico weakly organized. The ridge
will become more organized over the weekend, providing a more
organized westerly flow over area coastal waters. The flow is
expected to be generally light...though a land breeze/westerly flow
convergence area off the coast will bring temporary increases in
winds to moderate during the early morning hours monday into mid
week. /16

&&

.MOB Watches/Warnings/Advisories...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Aug 3, 5:10 AM CDT, 22 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
510 AM CDT WED AUG 3 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-041015-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
510 AM CDT WED AUG 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT TODAY FOR SOUTHEAST MISSISSIPPI AND
PORTIONS OF SOUTHWEST ALABAMA DUE TO HEAT INDEX VALUES AROUND 108
DEGREES.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA
THROUGH THIS AFTERNOON. GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY
RAIN WILL BE THE MAIN THREAT.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DAYTIME HIGHS IN THE MID 90S COMBINED WITH HIGH DEWPOINTS WILL
CREATE HEAT INDEX VALUES OF 102-107 WITH LOCATIONS NORTH OF THE COAST
NEAR 108-109 THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-041015-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
510 AM CDT WED AUG 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE COAST
THIS MORNING. THEY WILL BE CAPABLE OF PRODUCING HEAVY
RAIN...FREQUENT LIGHTNING AND GUSTY WINDS. CONDITIONS ARE ALSO
FAVORABLE FOR THE DEVELOPMENT OF WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:25 PM CDTSpecial Marine WarningMOB35 min
Aug 3, 9:23 PM CDTSpecial Marine WarningMOB52 min
Aug 3, 10:03 PM CDTSpecial Marine WarningMOB57 min
Aug 4, 6:44 AM CDTSpecial Marine WarningMOB61 min
Aug 4, 7:38 AM CDTSpecial Marine WarningMOB52 min
Aug 4, 8:36 AM CDTSpecial Weather StatementMOBEscambia24 min
Aug 4, 9:07 AM CDTAreal Flood AdvisoryMOBEscambia113 min
Aug 4, 9:45 AM CDTFlash Flood WarningMOBEscambia3 hr
Aug 4, 2:58 PM CDTSpecial Weather StatementMOBConecuh47 min
Aug 4, 5:15 PM CDTSpecial Weather StatementMOBCrenshaw45 min
Aug 4, 1:40 PM CDTSpecial Weather StatementMOBWayne35 min
Aug 4, 2:35 PM CDTSpecial Weather StatementMOBPerry25 min
Aug 4, 3:00 PM CDTSpecial Weather StatementMOBGeorge45 min
Aug 4, 3:30 PM CDTAreal Flood AdvisoryMOBGeorge, Greene, Perry2 hr

Nearby

Heat Advisories in Alabama, 2016Heat Advisories in Mississippi, 2016Every heat advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.